Alert archive / Ohio / Wind Chill Advisories in 2007
Wind Chill Advisory 2, NWS Wilmington, OH
NWS Wilmington, OH issued this wind chill advisory at Feb 7, 2007, 3:47 PM EST for 25 counties in Ohio; 4 counties in Indiana. It took effect at Feb 7, 2007, 8:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2007, 3:47 PM EST (20:47 UTC)
- In effect from
- Feb 7, 2007, 8:00 PM EST
- Expired
- Feb 8, 2007, 10:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Wilmington, OH
All 29 counties
Fayette County, IN, Franklin County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Preble County, OH, Ross County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 115 kt
- 0-1 km storm-relative helicity
- -94 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KILN 072047 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 347 PM EST WED FEB 7 2007 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>063-065- 070>072-081100- /O.NEW.KILN.WC.Y.0002.070208T0100Z-070208T1500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- FAIRFIELD-BUTLER-WARREN-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...LANCASTER...HAMILTON...LEBANON... WILMINGTON 347 PM EST WED FEB 7 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EST THURSDAY. FRESH SNOW COVER AND CLEARING SKIES WILL COMBINE TO ALLOW TEMPERATURES TO DROP TO LOWS RANGING FROM 5 ABOVE ZERO TO 5 BELOW ZERO. THESE VERY COLD TEMPERATURES COMBINED WITH WINDS AROUND 10 MPH WILL PRODUCE DANGEROUSLY COLD WIND CHILLS. WIND CHILL READINGS OF 10 TO 15 BELOW ARE EXPECTED THROUGH EARLY THURSDAY MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 10 AND 15DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY, MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ AR
1 follow-up statement
000 WWUS41 KILN 080832 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 332 AM EST THU FEB 8 2007 OHZ064-073-074-081500- /O.EXA.KILN.WC.Y.0002.000000T0000Z-070208T1500Z/ PICKAWAY-ROSS-HOCKING- INCLUDING THE CITIES OF...CIRCLEVILLE...CHILLICOTHE...LOGAN 332 AM EST THU FEB 8 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. TEMPERATURES WILL REMAIN IN THE SINGLE DIGITS THROUGH MID MORNING. THIS WILL COMBINE WITH WINDS OF 10 TO 15 MPH TO PRODUCE WIND CHILLS IN THE 10 TO 15 BELOW RANGE THROUGH 10 AM. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 10 AND 15 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>063-065- 070>072-081500- /O.CON.KILN.WC.Y.0002.000000T0000Z-070208T1500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- FAIRFIELD-BUTLER-WARREN-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...LANCASTER...HAMILTON...LEBANON... WILMINGTON 332 AM EST THU FEB 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... TEMPERATURES WILL REMAIN IN THE SINGLE DIGITS THROUGH MID MORNING. THIS WILL COMBINE WITH WINDS OF 10 TO 15 MPH TO PRODUCE WIND CHILLS IN THE 10 TO 20 BELOW RANGE THROUGH 10 AM. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 10 AND 20 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind chill advisory went out at Feb 7, 1:24 PM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Feb 7, 1:24 PM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 124 PM EST WED FEB 7 2007 .AVIATION /18Z-18Z/... LATEST SATELLITE IMAGERY SHOWING HIGHER CLOUDS MOVING INTO THE ILN FORECAST AREA FROM THE WNW. EXPECT THESE CLOUDS TO AFFECT ALL ILN TAF SITES THROUGHOUT MOST OF THE OVERNIGHT HOURS. VFR CONDITIONS WILL DOMINATE. SOME WIDELY SCATTERED MVFR CIGS HAVE BEEN OBSERVED ACROSS THE AREA THIS AFTERNOON. KLUK SHOULD BE THE LAST TO EXPERIENCE THIS LOWER CLOUDS...AS THESE CONDITIONS HAVE BEEN OBSERVED TO BE MOVING EAST. THERE MAY BE SOME AFFECT EARLY ON AT KILN...BUT FOR NOW HAVE NOT INCLUDED ANY MVFR CIGS FOR THIS AFTERNOON AT KILN. WINDS SHOULD REMAIN PRIMARILY OUT OF THE WEST THROUGH THE ENTIRE PERIOD...WITH SOME DIMINISHING OF THE WINDS TONIGHT. HAVE DEVELOPED SKC CONDITIONS FOR THURSDAY. && .PREV DISCUSSION... /ISSUED 1126 AM EST WED FEB 7 2007/ SHORT TERM /REST OF TODAY/... MOST OF THE LOW-LEVEL MOISTURE FROM FETCH OFF LAKE MI HAS ALL BUT DISSIPATED. HAVE ADJUSTED TODAYS FORECAST TO ACCOMMODATE PRIMARILY MOSTLY SUNNY CONDITIONS AS MAINLY HIGHER CLOUDS WILL AFFECT THE AREA. HAVE ALSO ADJUSTED TODAYS TEMPS DOWN SLIGHTLY GIVEN THE LATEST TRENDS AND CURRENT SNOW COVER. PREV DISCUSSION... /ISSUED 631 AM EST WED FEB 7 2007/ AVIATION /12Z-12Z/... WIDESPREAD LOW CLOUDS HAVE EXITED TO THE EAST AS H5 VORT MAX MOVES OFF THE ATLANTIC COAST. A PATCH OF LOW CLOUDS AND ISOLD --SN OFF LAKE MICHIGAN WILL MOVE ACROSS ALL BUT THE CVG TERMINALS THIS MORNING. CIGS WITH THIS ACTIVITY GENERALLY VFR WITH OCCL MVFR. FLOW BACKS TO MORE WRLY BY THIS AFTN SO EXPECT ANY FURTHER LAKE EFFECT MOISTURE TO BE NORTH OF KDAY AND KCMH. OTHERWISE...SFC RIDGING WILL DOMINATE OH VLY OVER THE NEXT 24 HRS...AND VFR CONDITIONS WILL PREVAIL AT ALL TERMINALS THRU 12Z THURS. HAWBLITZEL PREV DISCUSSION... /ISSUED 315 AM EST WED FEB 7 2007/ SHORT TERM /TODAY THROUGH FRIDAY/... CLEARING PUSHING QUICKLY EAST ACROSS WESTERN PORTIONS OF FA THIS MORNING. MAY CONTINUE TO SEE A FEW CLOUDS OFF OF LAKE MICHIGAN WORK INTO NORTHERN PORTIONS OF FA THROUGH THE REST OF THE MORNING. OTHERWISE...EXPECT SKIES TO BECOME MOSTLY SUNNY TODAY. COLD AIR ADVECTION BECOMES MORE NEUTRAL THROUGH THE DAY BUT WITH FRESH SNOWFALL...WILL STILL UNDERCUT GUIDANCE A FEW DEGREES FOR HIGHS TODAY. NORTHWEST FLOW FORECAST TO CONTINUE THROUGH THE SHORT TERM PERIOD AS SURFACE HIGH NOSES DOWN INTO OUR FA. WITH FAIRLY DRY AIRMASS IN PLACE...WENT AHEAD AND REMOVED ANY PCPN THROUGH FRIDAY AND WENT A LITTLE MORE OPTIMISTIC ON THE SKY COVER. EXPECT MAINLY CLEAR SKIES TONIGHT AND AGAIN WITH FRESH SNOW COVER...HAVE UNDERCUT GUIDANCE SEVERAL DEGREES FOR LOWS. WE WILL HAVE TO KEEP AN EYE ON WINDS TONIGHT THOUGH AS THEY MAY STAY UP IN THE 5 TO 10 MPH RANGE. THIS COULD LEAD TO WIND CHILLS CLOSE TO ADVISORY CRITERIA. PREV DISCUSSION... /ISSUED 416 PM EST TUE FEB 6 2007/ LONG TERM /FRIDAY THROUGH TUESDAY/... TEMPERATURES WILL CONTINUE TO BE BELOW NORMAL THROUGH THE EXTENDED PERIOD. HOWEVER...TEMPERATURES WILL WARM SOMEWHAT EARLY NEXT WEEK AS A SOUTHERN LOW PRESSURE SYSTEM APPROACHES. FOR FRIDAY AND SATURDAY...DISTURBANCES IN THE H5 FLOW WILL PRODUCE A BETTER CHANCE OF SNOW SHOWERS IN THE NORTH. HIGH PRESSURE BUILDS AND MOVES EAST ACROSS THE REGION THROUGH MONDAY. OBVIOUSLY...THERE IS MUCH UNCERTAINTY...BUT THE GFS SHOWS A SOUTHERN LOW PUSHING INTO THE AREA TUESDAY...WITH THE POSSIBILITY OF A WINTERY MIX AND/OR SNOW. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
Hazardous weather outlook, Feb 7, 4:57 AM EST, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 457 AM EST WED FEB 7 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-081000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 457 AM EST WED FEB 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Wind Chill Advisories in Ohio, 2007Wind Chill Advisories in Indiana, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.